General solutions in the theory of magnetohydrodynamic flows
Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 813-816
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_4_a11,
author = {A. S. Pleshanov},
title = {General solutions in the theory of magnetohydrodynamic flows},
journal = {Doklady Akademii Nauk},
pages = {813--816},
year = {1968},
volume = {180},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a11/}
}
A. S. Pleshanov. General solutions in the theory of magnetohydrodynamic flows. Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 813-816. http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a11/